# SDR 98ZZZX989

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Engine: Cont TSIO520UB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 631521
- Condition: Broken
- Location: Engine Intake
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE RUNNING ROUGH.  FOUND 8 OF 12 VALVE SPRINGS BROKEN.  REMOVED AND REPLACED ALL VALVE SPRINGS.
